MathSciNet Relay Station
MathSciNet bibliographic data
MR864755 42A50 (42A45 42B25)
Sjölin, Per A note on Littlewood-Paley decompositions with arbitrary intervals. J. Approx. Theory 48 (1986), no. 3, 328–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement